# SDR COMA0360561

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 22,941 hours, 21,923 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5073 FLAPS DID NOT MOVE WHEN SELECTED TO 20 DEGREES.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
